# SDR CHQA200900105

- Difficulty date: April 12, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 15,886 hours, 12,890 cycles
- Engine: Ge CF343B1
- Engine time: 15,880 hours, 12,888 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5503, SDF TO IAH - CREW RECEIVED A STEERING INOP MESSAGE ON EICAS, CREW ATTEMPTED RESET BUT MESSAGE WOULD NOT CLEAR.  THE QRH WAS FOLLOWED AND THE NOSE STEERING WAS DEACTIVATED FOR LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A NOSE GEAR SWING WITH NO DEFECTS NOTED.  AN ELECTRONIC NOSE WHEEL STEERING RIG WAS ALSO PERFORMED PER AMM 32-51-10 WITH NO FURTHER DEFECTS NOTED.
